Pharmacom Store


Is this caused by Cialis?

Results 1 to 4 of 4
  1. #1
    Registered User


    Join Date
    Jan 2011
    Gender
    Male
    Location
    Seattle
    Posts
    173

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    9312110

    Is this caused by Cialis?

    I finished up pct a few weeks ago, feeling pretty good but not 100% so I've been taking tadalafil before sex jic. I've noticed that immediately after taking it, my testes have been looking A LOT bigger and been hanging much lower. Is this caused by the tadalafil, and if so, how?

  2. #2
    Registered User


    Join Date
    May 2006
    Gender
    Male
    Location
    Nigeria
    Posts
    83

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    6324496

    Quote Originally Posted by maxbrokeneck View Post
    I finished up pct a few weeks ago, feeling pretty good but not 100% so I've been taking tadalafil before sex jic. I've noticed that immediately after taking it, my testes have been looking A LOT bigger and been hanging much lower. Is this caused by the tadalafil, and if so, how?
    No, it's the PCT.

  3. #3
    Arnold
    ADMINISTRATOR
    The Admin's Avatar


    Join Date
    Nov 2000
    Gender
    Male
    Posts
    76,466

    Thanks Thanks Given 
    511
    Thanks Thanks Received 
    1,569
    Thanked in
    1,274 Posts
    Rep Points
    2147483647

    were you using Clomid for PCT?

  4. #4
    Registered User


    Join Date
    Apr 2011
    Gender
    Male
    Location
    NY
    Posts
    20

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    -5703

    x2 PCT.

Similar Threads

  1. Recovering from ed caused by overmasturbation
    By gibert in forum Sexual Health
    Replies: 16
    Last Post: 02-21-2012, 08:41 PM
  2. Max bench pressing caused a pop in my neck?
    By The Admin in forum Muscle Central
    Replies: 0
    Last Post: 06-27-2011, 12:52 PM
  3. Foods that caused you the most bloat
    By af92 in forum Diet & Nutrition
    Replies: 21
    Last Post: 03-20-2011, 12:37 PM
  4. Rash caused by 1-Andro Rx
    By rambusanna in forum Supplements
    Replies: 4
    Last Post: 10-23-2009, 03:01 PM
  5. Vomitting caused by the ECA stack
    By bookstar in forum Supplements
    Replies: 5
    Last Post: 10-28-2004, 04:49 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Copyright© 2001-2020 IronMag® Bodybuilding Discussion Forums